Translator Disclaimer
May 2016 Fisher information and the fourth moment theorem
Ivan Nourdin, David Nualart
Ann. Inst. H. Poincaré Probab. Statist. 52(2): 849-867 (May 2016). DOI: 10.1214/14-AIHP656

Abstract

Using a representation of the score function by means of the divergence operator, we exhibit a sufficient condition, in terms of the negative moments of the norm of the Malliavin derivative under which, convergence in Fisher information to the standard Gaussian of sequences belonging to a given Wiener chaos is actually equivalent to convergence of only the fourth moment. Thus, our result may be considered as a further building block associated to the recent but already rich literature dedicated to the Fourth Moment Theorem of Nualart and Peccati (Ann. Probab. 33 (2005) 177–193). To illustrate the power of our approach, we prove a local limit theorem together with some rates of convergence for the normal convergence of a standardized version of the quadratic variation of the fractional Brownian motion.

À l’aide d’une représentation de la fonction score au moyen de l’opérateur de divergence, nous mettons en évidence une condition suffisante, exprimée en terme de moments négatifs de la norme de la dérivée de Malliavin, sous laquelle la convergence au sens de l’information de Fisher vers la loi gaussienne d’une suite d’éléments appartenant à un chaos de Wiener fixé se trouve être équivalente à la simple convergence du moment quatrième. Nos résultats peuvent être vus comme une nouvelle pierre apportée à l’édification de la récente mais déjà riche littérature dédiée au théorème du moment quatrième de Nualart and Peccati (Ann. Probab. 33 (2005) 177–193). Pour illustrer notre approche, nous prouvons un théorème de la limite locale, avec calcul de la vitesse de convergence associée, pour la convergence normale d’une version renormalisée de la variation quadratique du mouvement brownien fractionnaire.

Citation

Download Citation

Ivan Nourdin. David Nualart. "Fisher information and the fourth moment theorem." Ann. Inst. H. Poincaré Probab. Statist. 52 (2) 849 - 867, May 2016. https://doi.org/10.1214/14-AIHP656

Information

Received: 20 December 2013; Revised: 9 October 2014; Accepted: 11 October 2014; Published: May 2016
First available in Project Euclid: 4 May 2016

zbMATH: 1342.60083
MathSciNet: MR3498012
Digital Object Identifier: 10.1214/14-AIHP656

Subjects:
Primary: 60G22, 60H07, 94A17

Rights: Copyright © 2016 Institut Henri Poincaré

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.52 • No. 2 • May 2016
Back to Top